# SDR SWAA2024071009974

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 33,611 hours, 16,128 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG O/B FAN COWL LOWER FWD END CRACK FOUND<[01] REMOVED AND REPLACED #2 ENG O/B FAN COWL REF AMM 71-11-02;[02] TSR #2024004698
